# SDR REXA2012092800977

- Difficulty date: September 28, 2012
- Submitted: October 2, 2012
- Operation: Air carrier
- Aircraft: N921XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15172
- Aircraft time: 11,504 hours, 7,238 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: GG670800029
- Part serial: 01290
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT F360 L BLEED DUCT WARNING AND LT BLEEDS CLOSED.  THE RT SIDE PRSOV VALVE CLOSED ON ITS OWN.  PERFORMED EMERGENCY DESCENT TO 10K FT CABIN ALTITUDE CLIMBED TO 12,500 FT BEFORE STABILIZING PRIOR TO 10K FT.  PAX O2 MASKS WERE MANUALLY DEPLOYED.  LT DUCT WARNING AND BLEED SHUTDOWN IN FLT.  PERFORMED INSPECTIONS OF LEFT BLEED DUCTING AND LOOPS.  R&R LT PRSOV IAW CRJ 900 AMM 36-12-01.  OPS TEST AND LEAK CK GOOD ON LT PRSOV IAW CRJ 900 AMM 36-12-01, 36-10-00.  P/N OFF GG670-80002-9 S/N 01290 P/N ON GG670-80002-7 S/N ON 00597.  REMOVED RT SAFETY VALVE AND INSTALLED SERVICEABLE UNIT IAW CRJ 900 AMM 21-32-03-400-801 COMPLIED WITH OPS CHECK IAW CRJ 900 AMM 21-32-03-720-802.  REQUIRED TEST FLIGHT SATISFACTORY.
